Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 12, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 25, 2011, 3:54 AM PDT. It took effect at Mar 25, 2011, 5:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2011, 3:54 AM PDT (10:54 UTC)
- In effect from
- Mar 25, 2011, 5:00 PM PDT
- Expired
- Mar 26, 2011, 2:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
542 WHUS76 KMFR 251054 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 354 AM PDT FRI MAR 25 2011 PZZ356-370-376-252300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/ /O.UPG.KMFR.GL.A.0013.110326T0000Z-110326T0900Z/ /O.NEW.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/ /O.NEW.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/ /O.UPG.KMFR.SE.A.0016.110326T0000Z-110326T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 354 AM PDT FRI MAR 25 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. THE HAZARDOUS SEAS WATCH AND THE GALE WATCH HAVE BEEN UPGRADED. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 12 TO 14 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER THE AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 11 TO 14 FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY WITH A PEAK OF 14 TO 16 FEET SATURDAY NIGHT. * WINDS: SOUTHWEST AT 15 TO 20 KT THIS MORNING...THEN 20 TO 30 KT THIS AFTERNOON AND SOUTH GALES OF 35 TO 40 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-252300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/ /O.UPG.KMFR.GL.A.0013.110326T0000Z-110326T0900Z/ /O.NEW.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/ /O.NEW.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/ /O.UPG.KMFR.SE.A.0016.110326T0000Z-110326T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 354 AM PDT FRI MAR 25 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. THE HAZARDOUS SEAS WATCH AND THE GALE WATCH HAVE BEEN UPGRADED. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 11 TO 13 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER THE AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 10 TO 13 FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY WITH A PEAK OF 13 TO 15 FEET SATURDAY NIGHT. * WINDS: SOUTHWEST AT 10 TO 20 KT THIS MORNING...THEN 20 TO 25 KT THIS AFTERNOON AND SOUTH GALES OF 30 TO 40 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
092 WHUS76 KMFR 251553 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 853 AM PDT FRI MAR 25 2011 PZZ356-370-376-252300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/ /O.CON.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/ /O.CON.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 853 AM PDT FRI MAR 25 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 12 TO 14 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER THE AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 11 TO 14 FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY WITH A PEAK OF 14 TO 16 FEET SATURDAY NIGHT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS AFTERNOON...THEN TO GALES OF 35 TO 40 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-252300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/ /O.CON.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/ /O.CON.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 853 AM PDT FRI MAR 25 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 11 TO 13 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER THE AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 10 TO 13 FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY WITH A PEAK OF 13 TO 15 FEET SATURDAY NIGHT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KT THIS AFTERNOON...THEN TO GALES OF 30 TO 40 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
201 WHUS76 KMFR 252145 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 245 PM PDT FRI MAR 25 2011 PZZ350-356-370-376-260600- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/ /O.EXT.KMFR.SE.W.0019.110326T0000Z-110328T0600Z/ /O.CON.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 245 PM PDT FRI MAR 25 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON UNTIL 2 AM PDT SATURDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON UNTIL 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: CONTINUED WEST SWELLS AND WIND WAVES FROM PERIODS OF STRONG WINDS WILL KEEP COMBINED SEAS OF 12 TO 16 FEET WITH DOMINANT PERIOD OF AROUND 11 SECONDS GOING THROUGH THIS WEEKEND. * WINDS: SOUTHWEST WINDS OF TO 20 TO 30 KT THIS AFTERNOON WILL INCREASE TO GALES OF 35 TO 40 KT THIS EVENING AND CONTINUE UNTIL EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
592 WHUS76 KMFR 260005 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 505 PM PDT FRI MAR 25 2011 PZZ350-356-370-376-260900- /O.EXP.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/ /O.CON.KMFR.GL.W.0012.000000T0000Z-110326T0900Z/ /O.CON.KMFR.SE.W.0019.000000T0000Z-110328T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 505 PM PDT FRI MAR 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * SEAS: CONTINUED WEST SWELLS AND WIND WAVES FROM PERIODS OF STRONG WINDS WILL KEEP COMBINED SEAS OF 12 TO 16 FEET WITH DOMINANT PERIOD OF AROUND 11 SECONDS GOING THROUGH THIS WEEKEND. * WINDS: SOUTHWEST WINDS OF TO 20 TO 30 KT WILL INCREASE TO GALES OF 35 TO 40 KT THIS EVENING AND CONTINUE UNTIL EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 25, 2:50 AM PDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 25, 2:50 AM PDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PDT FRI MAR 25 2011
.SHORT TERM...CLOSED 500MB LOW NEAR THE CENTRAL OREGON COAST WILL
WEAKEN AND MOVE INLAND TODAY. A COOL MOIST CYCLONIC CIRCULATION WILL
CONTINUE TO PRODUCE SHOWERS ACROSS THE REGION THIS MORNING...THEN
DECREASE TEMPORARILY THIS AFTERNOON. THE LATEST RADAR LOOP SHOWS
MOSTLY SCATTERED RAIN AND SNOW SHOWERS OVER NORTHWEST CALIFORNIA AND
SOUTHWEST OREGON. ISOLATED HEAVIER SHOWERS OVER THE ILLINOIS VALLEY
WILL BRIEFLY LOWER THE SNOW LEVEL AROUND LOCATIONS LIKE HAYES HILL.
LOCAL ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE BUT THE MAJORITY
OF THE AREA IS NOT EXPECTED TO ACCUMULATE MUCH DUE TO ABOVE FREEZING
SURFACE TEMPS.
THE NEXT AREA OF LOW PRESSURE MOVING SOUTHEAST FROM
THE GULF OF ALASKA WILL APPROACH THE PACIFIC NW COAST LATE TONIGHT
THEN MOVE INLAND SATURDAY MORNING. ONCE AGAIN UPSLOPE FLOW WILL
INCREASE OVER PORTIONS OF SISKIYOU COUNTY IN NORTHERN CALIFORNIA
THIS EVENING AND PERSIST INTO EARLY SATURDAY MORNING PRODUCING
ANOTHER ROUND OF SNOW. THIS STORM DOES NOT APPEAR TO BE AS STRONG AS
THURSDAYS STORM...BUT STILL WARRANTS A LOWER END WINTER STORM
WARNING.
ANOTHER IN A SERIES OF SHORT WAVES WILL APPROACH THE COAST SUNDAY
MORNING AND MOVE INLAND IN THE AFTERNOON. THE MODELS AGREE THAT THIS
NEXT SYSTEM WILL SPREAD THE MAJORITY OF PRECIPITATION INLAND FURTHER
NORTH INTO OREGON ON SUNDAY. INCREASING WESTERLY FLOW INTO OREGON ON
SUNDAY SHOULD HELP TO ENHANCE SNOWFALL OVER THE CASCADES AND
SISKIYOUS.
.LONG TERM...SHORT WAVE RIDGING OVER THE REGION MONDAY SHOULD
PROVIDE A BRIEF BREAK IN PRECIPITATION. A WEAK SYSTEM WILL MOVE
QUICKLY ACROSS THE AREA TUESDAY. BOTH THE GFS AND ECMWF BUILD
HEIGHTS ACROSS MOST OF THE AREA WEDNESDAY AND THURSDAY AS HIGH
PRESSURE OFF THE COAST OF CALIFORNIA BUILDS IN.
&&
.AVIATION...GENERALLY VFR CIGS TODAY. LOCAL MVFR CIGS AROUND
SHOWERS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON PDT
SATURDAY ABOVE 4000 FEET FOR CAZ080-082.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON PDT
SATURDAY ABOVE 4500 FEET FOR CAZ083.
PZ...GALE WARNING TONIGHT FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING TONIGHT FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ350.
RH/DWHazardous weather outlook, Mar 24, 2:10 PM PDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 210 PM PDT THU MAR 24 2011 CAZ082-083-251200- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 210 PM PDT THU MAR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT THROUGH TONIGHT. SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. WINTER STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-250600- CENTRAL SISKIYOU COUNTY- 210 PM PDT THU MAR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PDT FOR AREAS SOUTH OF WEED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN ACTIVE AND UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-250000- CENTRAL AND EASTERN LAKE COUNTY- 210 PM PDT THU MAR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-251200- WESTERN SISKIYOU COUNTY- 210 PM PDT THU MAR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT TODAY THROUGH TONIGHT ABOVE 3000 FEET. SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER STORM WARNING ABOVE 3000 FEET WILL BE IN EFFECT UNTIL 5 AM PDT FRIDAY. WINTER STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING ABOVE 4000 FEET SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-250000- JACKSON COUNTY- 210 PM PDT THU MAR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:54 AM PDT | Hazardous Seas Warning | MFR | 57 hr | |
| Mar 25, 6:45 AM PDT | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 28 hr |
| Mar 25, 2:53 PM PDT | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath | 20 hr |
| Mar 25, 3:08 AM PDT | Winter Storm Warning | MFR | Siskiyou | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.